TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Member
Junior TeenHelper
****
 
SuperBrunetteCutie4Ever's Avatar
 
Name: Alisha
Age: 25
Gender: Female
Location: BC, Canada

Posts: 277
Join Date: April 10th 2009

Unhappy Is This Serious? - May 2nd 2009, 06:02 AM

Yesterday I was cleaning out my bathoom when I found 3 midols and 5 cold pils and I ended up eating all three of the midols and one of the cold pills. After I took them, I got really dizzy and disoriented. So, I ended up sleeping it off.
I still have the 4 pills. They're in my bedroom.
And I was just wondering is what I did really bad? And I want to know if it's possible to be addicted to them? Because since I had the pills, I've been having cravings for them. Should I be worried or is it nothing TOO serious to do anything about?


Everthing I see seems to be a lie. And everything you see in me you think is the truth. But, really all you see is what I'm masking the real me with. You never see me cry. Because I'll never let you. And you'll never see me die because I feel like I already have in a way.


Last edited by soul; May 2nd 2009 at 09:18 AM. Reason: Added triggering prefix
   
  (#2 (permalink)) Old
activeessence Offline
Member
Welcome me, I'm new!
*
 
activeessence's Avatar
 
Age: 27

Posts: 12
Join Date: April 8th 2009

Re: Is This Serious? - May 2nd 2009, 09:09 AM

idk about midol but im heavily addicted to dxm which is what makes you trip on cough pillz so yeah you could get addicted to them but if it was ur first time your not haveing a physcial craveing but a mental one


I can write a verse and take the sun away...
Watch me paint a pic that'll make you run away...
I'm your worst fear.
I'm your favorite.
I'm your acquired taste.
Will you savor it?
If it's blood thirst, will you run from it?
No need cause I'm inside of you.
When the sun is lit.
You cannot escape, me I'm your last your resort.
When you have an evil you cannot report.
I'm your ray sunshine malicious, vain and heartless.
If ever you need an alibi, rely on me I am...
DARKNESS!
   
  (#3 (permalink)) Old
peaceSRC Offline
Member
Junior TeenHelper
****
 
peaceSRC's Avatar
 
Age: 30
Gender: Female

Posts: 211
Join Date: February 11th 2009

Re: Is This Serious? - May 3rd 2009, 03:34 PM

I don't know why you would take three midol in the first place unless your periods are really bad, so I think that was just silly. The cold pills on the other hand you should never do recreationally. Over time if you make it habit, it can make you throw up a ton because you're basically overdosing, which leads to wearing away of the esophagus and it always begins to eat away at your stomach lining. I'm not saying you aren't getting cravings to do the pills, but I think it's just because they're right in front of you and because it carries with it the false pretense that it's a fun thing to do, but since you've only done this once, I don't see the cravings being overwhelming for you. Just stay away from doing something stupid like that. It's not worth it.

To my knowledge, Midol has absolutely nothing in it that would fuck you up, which is why it's just kind of weird that you would take that. When you mix different pills it can end up making you feel woozy, but I highly doubt you got high from one cold pill and medicine for cramps and menstrual issues.
   
  (#4 (permalink)) Old
helpinginlove Offline
Member
Welcome me, I'm new!
*
 
helpinginlove's Avatar
 
Name: Stephanie
Age: 29
Gender: Female

Posts: 30
Join Date: May 4th 2009

Re: Is This Serious? - May 4th 2009, 05:30 PM

Taking the pills for anything besides what they are meant for is not good for your health. I would 1)throw the pills away and 2) try not to take anything even though you want to.
It is possible to get addicted to them
   
Closed Thread

Bookmarks

Tags
serious

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.